Posted by: Rod | 2013-02-04

ED Problem

Hope you can advise, I am 65 years of age, would like to have an active sex life but ED is a problem for me. My partner is a very keen and compassinate lover and very urderstanding. Have spoken to my doctor he put me on Viagria, but I don''t like using it firstly does not help me with my erection and secondly I wake up with a servre headache. he then put me on Cialias it helps a little sort of get semi erect, I asked him can i take two tablets to which he did not comment, maybe he did not hear me. Can you please advise if taking two Cialias would there be a problem.
Many thanks for constructive replies/comments.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Rod,

The dosage for the use of cialis and viagra etc is standardised. I would not suggest you up the dosage, this could lead to possible complications, also depending on the rest of your medical picture.

You do not mention other medical conditions. If you suffer with diabetes, high blood pressure, epilepsy, metabolic syndrome, depression, anxiety etc,could also impact on the effectiveness of the medication.

It is not uncommon for men to start using these medications after a period of having had problems with their erections and have developed performance anxiety around sex and have lost confidence.

The older we are as men the amount, focus and intensity of stimulation we need to obtain and maintain an erection also needs to be increased due to natural changes that occur with aging.

The medication only facilitates the process of getting an erection, you still need to be healthy, confident and be getting the needed stimulation for the erection to happen.

I often advise my clients to start of with masturbation and using fantasy or porn in a safe environment where they can be relaxed, there is no demand for performance etc once they start using the medications.

Having a few experiences of feeling the effects of the medication and figuring the stimulation that works can increase confidence and lower anxiety for a sexual encounter with a partner.

Do discuss the dosage with your doctor, factoring in any other medical conditions you may have.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Freek | 2013-02-08

Can you please tell me if there is any over the counter supplements that can be bought at any pharmacy for ED?

Reply to Freek
Posted by: Will | 2013-02-04

I am 25, yes 25, and have had e.d for about 4 years now.
Am currently on Levitra 20mg, works like a bomb. Headaches seem to be a side-effect of all e.d medications, no avoiding it, but Levitra gives you a mild headache about 30 minutes after taking it rather than when you wake up. Our bodies are probably different due to the age gap, But just thought I should share my experience.

@ Eding
I tried the injections, hated them, injecting was too much of a hassle, also hated amount of planning they needed before one could have sex.

Reply to Will
Posted by: Eding | 2013-02-04

I am a 61 year old and i have been a Diabetic for the the past 35 years. Ask your Doctor to prescribe Caverject.You would need the injection gun as well .Best of luck.

Reply to Eding

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.